# SDR S2YA04009

- Difficulty date: March 26, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Part number: 310047001
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, MASTER WARNING ILLUMINATED FOR THE RT ENGINE OIL PRESSURE INDICATION.  THE RT ENGINE AUTO-FEATHERED AND THE CREW IAW QRH SHUTDOWN THE ENGINE IN FLIGHT.  THE AC THEN MADE AN AIR-TURN-BACK AND DECLARED AN EMERGENCY.  THE CREW MADE AN UNEVENTFUL LANDING.  MX INSPECTED THE SYSTEM AND FOUND THE OIL PRESSURE ELBOW HAD CRACKED AS A RESULT THE PROP LOST OIL PRESSURE AND WENT INTO A FEATHERED POSITION.  MX REPLACED THE ELBOW AND SERVICED, INSPECTED AND RAN THE ENGINE.  THE AC WAS FERRIED BACK, AND THE RT ENGINE WAS REPLACED. (K)
